Skip to content
Licensed Unlicensed Requires Authentication Published by De Gruyter June 22, 2010

Blackbox computation of A-algebras

Mikael Vejdemo-Johansson
From the journal


Kadeishvili's proof of theminimality theorem [T. Kadeishvili, On the homology theory of fiber spaces, Russ. Math. Surv.35:3 (1980), 231–238] induces an algorithm for the inductive computation of an A-algebra structure on the homology of a dg-algebra.

In this paper, we prove that for one class of dg-algebras, the resulting computation will generate a complete A-algebra structure after a finite amount of computational work.

Received: 2008-10-24
Published Online: 2010-06-22
Published in Print: 2010-June

© de Gruyter 2010

Downloaded on 26.11.2022 from
Scroll Up Arrow